# SDR DALA2024121911836

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 BROKEN TRAILING EDGE BRACKET AT HINGE ARM 2 ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BRACKET AND FASTENERS LOCATED ON TRAILING EDGE AT HINGE ARM #2 ON RH HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND A320 FAM AMM 55-16-42-400-001-A. (0717354)
